# SDR SWAA2023021489753

- Difficulty date: January 8, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE ANGLES LOCATED ON BS 540 BTW LBL 24.75 TO RBL 24.75 AT PASSENGER CABIN (2 EA) 2023-37825<[01] REPLACED FLOOR STRUCTURE ANGLES LOCATED ON BS 540 BTW LBL 24.75 TO RBL 24.75 AT PASSENGER CABIN (2 EA) IAW B737-700 SRM 51-40-02 AND DWG 143A0060; SHEET 36; REV: A.;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
